Skip to main content

Continuous Multivariate Distributions, Volume 1: Models and Applications, 2nd Edition

Continuous Multivariate Distributions, Volume 1: Models and Applications, 2nd Edition

Samuel Kotz, N. Balakrishnan, Norman L. Johnson

ISBN: 978-0-471-18387-7

Jun 2000

752 pages

Out of stock

£222.00

* VAT information

Description

Continuous Multivariate Distributions, Volume 1, Second Edition provides a remarkably comprehensive, self-contained resource for this critical statistical area. It covers all significant advances that have occurred in the field over the past quarter century in the theory, methodology, inferential procedures, computational and simulational aspects, and applications of continuous multivariate distributions. In-depth coverage includes MV systems of distributions, MV normal, MV exponential, MV extreme value, MV beta, MV gamma, MV logistic, MV Liouville, and MV Pareto distributions, as well as MV natural exponential families, which have grown immensely since the 1970s. Each distribution is presented in its own chapter along with descriptions of real-world applications gleaned from the current literature on continuous multivariate distributions and their applications.

Buy Both and Save 25%!

This item: Continuous Multivariate Distributions, Volume 1: Models and Applications, 2nd Edition

Univariate Discrete Distributions, 3e Set (Hardcover £896.00)

Original Price:£1,118.00

Purchased together:£838.50

save £279.50

* VAT information

Cannot be combined with any other offers.

Systems of Continuous Multivariate Distributions.

Multivariate Normal Distributions.

Bivariate and Trivariate Normal Distributions.

Multivariate Exponential Distributions.

Multivariate Gamma Distributions.

Dirichlet and Inverted Dirichlet Distributions.

Multivariate Liouville Distributions.

Multivariate Logistic Distributions.

Multivariate Pareto Distributions.

Bivariate and Multivariate Extreme Value Distributions.

Natural Exponential Families.

Indexes.
This book brings one right up to date and is a worthy addition to the existing set of second editions of the other volumes of Distributions in Statistics. It will remain the key reference for many years. (Short Book Reviews, Vol. 20, No. 3, December 2000)

[...] Continuous Multivariate Distributions is a unique and valuable source of information on multivariate distributions. This book, and the rest of this venerable and important series, should be on the shelves of every statistician. (JASA June 2001)

For certain it will serve as the primary source for continuous multivariate statistical distributions for a long time. (Zentralblatt Math, Volume 946, No 21, 2000)

"...provides a remarkably comprehensive, self-contained resource for this important statistical area." (Mathematical Reviews, Issue 2001h)

"It will remain the key reference for many years." (Short Book Reviews, December 2000)

"...will serve as the primary source for continuous multivariate statistical distributions for a long time." (Zentralblatt MATH, Vol. 946, No. 21)

"Like its predecessors, this monograph is a most welcome addition to the statistical literature. We are looking forward to Volume 2..." (Statistical Papers, Vol. 42, No. 3, 2001)